# SDR SWIA972498

- Difficulty date: March 30, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N227SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120304
- Aircraft time: 13,978 hours, 19,500 cycles
- Engine: Pwa PW118B
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Stiff
- Location: Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AIRCRAFT FEELS EXTREMELY STIFF IN ROLLING TO RIGHT.  REQUIRES 3+ UNITS OF AILERON TRIM TO FLY STRAIGHT AND LEVEL.  INSPECTED AILERON TRIM SYSTEM IAW EMB MM 27-12.  ALSO INSPECTED AILERON CONTROL SYSTEM PER EMB MM 27-11.  ALL CHECKS AND TESTS FOUND AILERON CONTROL AND TRIM SYSTEM TO BE FUNCTIONING NORMALLY.  NO DEFECTS FOUND.
